# SDR CA021029006

- Difficulty date: October 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Gulstm 690
- Aircraft time: 4,118 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 410008513
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 30 DAY INSPECTION IT WAS NOTED THAT THE VERTICAL STAB SKIN WAS CRACKED ON THE STARBOARD SIDE OF THE VERTICAL STABILIZER. THE CRACK IS LOCATED AT APPROXIMATELY VS STA 9.1 AND IS 1 INCH IN LENGTH. THE CRACK IS RUNING FORE AND AFT. THE AIRCRAFT WILL BE RETURNED TO SERVICE UPON COMPLETION OF THE REPAIR.
